# SDR CALA2021051200641

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 63,618 hours, 21,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

2L DOOR SQUEAL AND CBN NO PRESSURIZE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CONFIRMED L2 DOOR LEAKING AT LOWER CORNERS. AS PER LP 6274246 FOR TROUBLESHOOTING OF PRESSURIZATION ISSUE : PERFORMED CPC BITE, FOUND CODE 30 (LOW FLOW) ON CPC 1. FOLLOWING FIM 21-31-00-810-823, PERFORMED PACK OP CHECKS AND SINGLE PACK CONFIDENCE DECAY CHECK. PACKS OPERATED NORMAL AND DECAY WAS 150 SECONDS, LIMIT IS 100 SECONDS. NOTE: DFD SHOWS ENGINE BLEEDS OFF AT TAKEOFF. LOCKED FOR MAINTENANCE FERRY. FURTHER DETAILS AWAITED.
